# SDR SWAA110755

- Difficulty date: February 1, 2011
- Submitted: February 13, 2011
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 21,611 hours, 12,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, LT EMERGENCY EXIT LIGHTS FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PER MM.
